# SDR WWMA9700019

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349SB
- Make and model: Saab 340B
- Aircraft serial: 340B349
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C821452
- Condition: Broken
- Location: Rt Engine
- Part time: 6,544 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UPON APPLICATION OF POWER FOR TAKEOFF, THE RIGHT TORQUE JUMPED TO 110 PERCENT. THE RIGHT PROPELLER WENT INTO FEATHER WITH THE CONDITION LEVER AT MAXIMUM. THE CREW WAS UNABLE TO UNFEATHER THE PROPELLER BY ANY MEANS. MAINTENANCE REPLACED BROKEN CONDITION LEVER CABLE ON THE RIGHT ENGINE.
